RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 107(149), Number 2(10), Pages 175–198 (Mi msb2635)  

This article is cited in 4 scientific papers (total in 4 papers)

The impossibility of some special isometric immersions of Lobachevskii spaces

S. B. Kadomtsev


Abstract: In this paper we investigate questions of the existence of isometric immersions of Lobachevskii spaces in a euclidean space under which certain internal motions of the Lobachevskii spaces can be induced by motions of the surrounding space.
Bibliography: 2 titles.

Full text: PDF file (2224 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:4, 461–480

Bibliographic databases:

UDC: 513.7
MSC: 53C42, 53A35
Received: 15.06.1978

Citation: S. B. Kadomtsev, “The impossibility of some special isometric immersions of Lobachevskii spaces”, Mat. Sb. (N.S.), 107(149):2(10) (1978), 175–198; Math. USSR-Sb., 35:4 (1979), 461–480

Citation in format AMSBIB
\Bibitem{Kad78}
\by S.~B.~Kadomtsev
\paper The impossibility of some special isometric immersions of Lobachevskii spaces
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 107(149)
\issue 2(10)
\pages 175--198
\mathnet{http://mi.mathnet.ru/msb2635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=512006}
\zmath{https://zbmath.org/?q=an:0424.53029|0394.53032}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 4
\pages 461--480
\crossref{https://doi.org/10.1070/SM1979v035n04ABEH001555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JJ04900002}


Linking options:
  • http://mi.mathnet.ru/eng/msb2635
  • http://mi.mathnet.ru/eng/msb/v149/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Popov A., “The Construction of Some Automodel Solutions of Fundamental Equations of the Theory of Surfaces of the Constant Negative Curvature”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1986, no. 5, 74–76  zmath  isi
    2. Lumiste U., “Backlund Theorem and Transformation for Surfaces V2 in En”, 50, no. 1-2, 1986, 51–57  mathscinet  zmath  isi
    3. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Russian Math. Surveys, 56:3 (2001), 425–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. L. A. Masal'tsev, “Isometric Lagrangian Immersion of Horocycles of the Hyperbolic Plane in Complex Space”, Math. Notes, 84:4 (2008), 538–543  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:128
    Full text:46
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019